MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient did not wear the uv protective spectacles following cataract surgery, resulting in the central polymerization zone.Patient was under the impression the uv protective spectacles were not necessary and instead wore his own glasses and sunglasses.This was a result of a miscommunication between the treating team and the patient.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Following successful cataract surgery and implantation of the light adjustable lens on (b)(6) 2019, the patient did not wear uv spectacles.As a result, a central polymerization zone was noted on the light adjustable lens during the exam.The lens was explanted on (b)(6) 2019 and a new light adjustable lens was implanted.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key8984166
Report Number3012712027-2019-00002
Device Sequence Number3275104
Product Code HQL
UDI-Device Identifier00818806020135
UDI-Public010081880602013517220131
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000935
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR